# SDR V0XD20161107188

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321723
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM AT BS 280.00 IS CORRODED.   REMOVED AND REPLACED IAW SRM 51-42-06, 51-42-13, 51-40-11, AND 51-25-16.
